Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Positive Integer Powers for One Type of Skew Circulant Matrices

PP: 15-18
Author(s)
Fikri KÖKEN,
Abstract
In this study, we derive the general expression for the entries of the qth integer powers for one type of complex skew circulant matrices scirc n(0,a,0,...,-b).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved